How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stevens Your Own Question
Dr. Stevens
Dr. Stevens, Ophthalmologist
Category: Eye
Satisfied Customers: 1404
Experience:  Board Certified Ophthalmologist
8112280
Type Your Eye Question Here...
Dr. Stevens is online now
A new question is answered every 9 seconds

for the last 3 months, I have had a blood vesell bust in my right eye

Resolved Question:

for the last 3 months, I have had a blood vesell bust in my right eye. I suffer from fibomyalgia and rheumatoid athritis, could it be caused from my meds or any idea why?
Submitted: 6 years ago.
Category: Eye
Expert:  Dr. Stevens replied 6 years ago.

Hello there

how many times has it happened? does it clear up and return ? what are your medications? do you also have high blood pressure? bruise easily?

Customer: replied 6 years ago.
yes I do take high blood pressure meds. but my pressure is not high, I took it this morning. I also do the injection enbrel once a week, I take vicoprofin and zydone for pain.
Expert:  Dr. Stevens replied 6 years ago.

Hello again

 

What you get is called a subconjunctival hemorrhage. While its appearance can be alarming, it isn't a serious problem. It happens when a blood vessel in the conjunctiva (the white part of the eye) breaks and releases blood. This often tends to occur after frequent sneezing, coughing, after rubbing the eye or for no apparent reason. It tends to happen more frequently in people who have high blood pressure or you use blood thinning medicines, such as asprin, motrin, plavix, vitamin e, coumadin, among others. Vicoprofin is another one of the meds that can cause thinning of your blood. The blood will be reabsorbed into the body within a week or so. There is nothing you can do to make it go away sooner. Usually, there is a sensation of the eye feeling slightly full, or a mild pressure sensation and using artificial tears can help with this symptom. I hope you find this helpful, Dr. Stevens

This link has a pic of a very small hemorrhage

http://en.wikipedia.org/wiki/Subconjunctival_hemorrhage

Dr. Stevens and other Eye Specialists are ready to help you